# SDR USAA002122

- Difficulty date: November 25, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 2 INCHES BY .75 INCHES, RIGHT LAVATORY FLOORBEAM STATION 1322.  INSTALLED ANGLE PER SRM 53-05 FIG 20A.  (M)
